Log in to post a reply
Dec 14, 2018 04:09PM
Patrice and Joules44 - thanks for you advice. I met with the onco nurse yesterday, and the MRI results are good! No growth! Basically what we're seeing is a dead tumor at this point. We don't know how much more shrinkage we'll see, but we're seeing a ton of necrosis from all of the chemo, and it's turned into a "soft" tumor from a "hard" tumor. All good things. So onword and upward with more Taxol.
Patrice - I'll say again, the fatigue is NO JOKE. I spent most of the week after my first visit with Mr. T on the couch. Literally getting up to get a class of water would exhaust me. I'm thankful that I haven't had much nausea, but this exhaustion / fatigue is kicking my butt!
Joules - I'm so happy for you for getting so close to the end! I'll have two more rounds after today (I'm typing this in the infusion chair - and then I'll be done (i'm doing dose dense). I haven't had *intense*neuropathy yet (minor), but I have been icing both hands and feet throughout infusions.
SadleyNew - Sorry to hear about your chest cold, but glad your x-rays look good. And I have my fingers crossed that your blood work looks great, as well, so you can finish out this leg of your recovery journey.
I'm just now home from Round 2 of Taxol, so I'm now officially 75% done with my chemotherapy regimen! *insert gif of GIR dancing like a monkey* I have a few errands planned for first thing (like FIRST THING) tomorrow morning, because I know that fatigue is going to hit like a train around noon or so, and I want everything done I can before it hits.
I also got my labs back today from my blood draw on Thursday, and, my liver enzymes are off the charts. Specifically AST and ALT. Like four times higher than they should be. And it started when I started the Taxol regimen. :( I raised it with the nurse helping me with the infusion today, and she's raising it with the rest of the team, because these numbers are absurd. They can indicate severe liver damage OR severe heart damage, so I'm taking them into my cardiologist on Monday (I'm being fitted for a holter monitor to see why I keep going into severe tachycardia after Taxol - did with A/C, as well), so we'll see what they say, as well. I tried to tell my team when I met them that, "You know when you see a commercial for a drug, and they say - "A small percentage of patients may experience these very rare side effects: list,' I AM THAT SMALL PERCENTAGE. But they just laughed at me. They're no longer laughing. *sigh*
Gotta keep smiling, though. I'm still here, the tumor (whom I have lovingly named Tynnifer after the horrible character on parks and recreation) is dying, and I'm nearly done with chemo. Life *will* get better, even if there are occasionally really bad days now. It will because I'm willing it to do so. And old affirmation of mine that I've adjusted for my current situation? "There are good things in the universe. Good things have happened for me, and will continue to happen for me in the future. Because I deserve them."
In any case, wishing everyone well, and I hope you're all staying super hydrated during this ever-drying holiday season. Take care, all!
8/30/2018, IDC, Left, 1cm, Stage IA, Grade 3, ER-/PR-, HER2-
10/4/2018 AC + T (Taxol)
2/19/2019 Lumpectomy: Left
3/18/2019 Lumpectomy: Left